MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Model Number 82-3114
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823114) stopped working during surgery and it was replaced.The event led to 1 hour surgical delay.No patient injury reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot 123637, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defects noted.The valve passed the tests for programming, occlusion, leaks, reflux and pressure root cause - no root cause could be determined as the technician could not confirm any problems with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to valve not set a correct pressure.Setting for patients condition.At the time of the investigation no functional issues were noted with the valve.Additional information received: date of implantation: (b)(6) 2017; date of explantation: (b)(6) 2022."the patient came with problems of overdrainage: headache during mobilization, rather no underdrainage.In this respect, there was a suspicion that the valve was allowing csf to pass uncontrollably and therefore overdrainage.After implantation of an adult valve on (b)(6) 2022 the problems disappeared, the patient is well again.".
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14685085
Report Number3013886523-2022-00265
Device Sequence Number14805267
Product Code JXG
UDI-Device Identifier10886704041498
UDI-Public(01)10886704041498(17)220228(10)123637
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number82-3114
Device Catalogue Number823114
Device Lot Number123637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown